Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2014 | Journal Article | IST-REx-ID: 2184   OA
Computing all maps into a sphere
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, U. Wagner, Journal of the ACM 61 (2014).
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153   OA
Induced matchings of barcodes and the algebraic stability of persistence
U. Bauer, M. Lesnick, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 355–364.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1930
Fast and memory-efficient topological denoising of 2D and 3D scalar fields
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, T. Weinkauf, IEEE Transactions on Visualization and Computer Graphics 20 (2014) 2585–2594.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2255
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, Journal of Mathematical Imaging and Vision 50 (2014) 164–177.
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
A Short Course in Computational Geometry and Topology
H. Edelsbrunner, A Short Course in Computational Geometry and Topology, Springer International Publishing, Cham, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1816   OA
Topology-preserving watermarking of vector graphics
S. Huber, M. Held, P. Meerwald, R. Kwitt, International Journal of Computational Geometry and Applications 24 (2014) 61–86.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
On the geometric ramsey number of outerplanar graphs
J. Cibulka, P. Gao, M. Krcál, T. Valla, P. Valtr, Discrete & Computational Geometry 53 (2014) 64–79.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
An algorithm for cartographic generalization that preserves global topology
V.V. Alexeev, V.G. Bogaevskaya, M.M. Preobrazhenskaya, A.Y. Ukhalov, H. Edelsbrunner, O. Yakimova, Journal of Mathematical Sciences (United States) 203 (2014) 754–760.
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
The morse theory of Čech and Delaunay filtrations
U. Bauer, H. Edelsbrunner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 484–490.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Sphere packing with limited overlap
M. Iglesias Ham, M. Kerber, C. Uhler, in:, Unknown, 2014, pp. 155–161.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed